Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Quantum dimensions and fusion rules for parafermion vertex operator algebras

Authors: Chongying Dong and Qing Wang
Journal: Proc. Amer. Math. Soc. 144 (2016), 1483-1492
MSC (2010): Primary 17B69
Published electronically: September 9, 2015
MathSciNet review: 3451226
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The quantum dimensions and the fusion rules for the parafermion vertex operator algebra associated to the irreducible highest weight module for the affine Kac-Moody algebra $ A_1^{(1)}$ of level $ k$ are determined.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B69

Retrieve articles in all journals with MSC (2010): 17B69

Additional Information

Chongying Dong
Affiliation: Department of Mathematics, University of California, Santa Cruz, California 95064

Qing Wang
Affiliation: School of Mathematical Sciences, Xiamen University, Xiamen 361005, People’s Republic of China

Received by editor(s): November 26, 2014
Received by editor(s) in revised form: April 25, 2015, and May 8, 2015
Published electronically: September 9, 2015
Additional Notes: The first author was supported by NSF grant DMS-1404741, NSA grant H98230-14-1-0118 and China NSF grant 11371261.
The second author was supported by China NSF grant (No. 11371024), Natural Science Foundation of Fujian Province (No. 2013J01018) and Fundamental Research Funds for the Central University (No. 2013121001)
Communicated by: Kailash Misra
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society